Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 73, Number 248
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Criteria for the approximation property for multigrid methods in nonnested spaces
Nicolas Neuss and Christian Wieners PDF
Math. Comp. 73 (2004), 1583-1600
Algebraic algorithms for the analysis of mechanical trusses
I. Babuška and S. A. Sauter PDF
Math. Comp. 73 (2004), 1601-1622
Localized pointwise error estimates for mixed finite element methods
Alan Demlow PDF
Math. Comp. 73 (2004), 1623-1653
A locking-free Reissner-Mindlin quadrilateral element
Huo-Yuan Duan and Guo-Ping Liang PDF
Math. Comp. 73 (2004), 1655-1671
Vorticity-velocity-pressure formulation for Stokes problem
M. Amara, E. Chacón Vera and D. Trujillo PDF
Math. Comp. 73 (2004), 1673-1697
Grad-div stablilization for Stokes equations
Maxim A. Olshanskii and Arnold Reusken PDF
Math. Comp. 73 (2004), 1699-1718
On the error estimates for the rotational pressure-correction projection methods
J. L. Guermond and Jie Shen PDF
Math. Comp. 73 (2004), 1719-1737
A new approximation technique for div-curl systems
James H. Bramble and Joseph E. Pasciak PDF
Math. Comp. 73 (2004), 1739-1762
$L^2$-estimate for the discrete Plateau Problem
Paola Pozzi PDF
Math. Comp. 73 (2004), 1763-1777
Numerical schemes for the simulation of the two-dimensional Schrödinger equation using non-reflecting boundary conditions
Xavier Antoine, Christophe Besse and Vincent Mouysset PDF
Math. Comp. 73 (2004), 1779-1799
Spectral-fractional step Runge–Kutta discretizations for initial boundary value problems with time dependent boundary conditions
I. Alonso-Mallo, B. Cano and J. C. Jorge PDF
Math. Comp. 73 (2004), 1801-1825
Spectral division methods for block generalized Schur decompositions
Xiaobai Sun and Enrique S. Quintana-Ortí PDF
Math. Comp. 73 (2004), 1827-1847
The symmetric eigenvalue complementarity problem
Marcelo Queiroz, Joaquim Júdice and Carlos Humes Jr. PDF
Math. Comp. 73 (2004), 1849-1863
Local results for the Gauss-Newton method on constrained rank-deficient nonlinear least squares
Jerry Eriksson and Mårten E. Gulliksson PDF
Math. Comp. 73 (2004), 1865-1883
On tractability of weighted integration over bounded and unbounded regions in $\mathbb {R}^s$
Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski PDF
Math. Comp. 73 (2004), 1885-1901
On strong tractability of weighted multivariate integration
Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski PDF
Math. Comp. 73 (2004), 1903-1911
Multivariate refinable Hermite interpolant
Bin Han, Thomas P.-Y. Yu and Bruce Piper PDF
Math. Comp. 73 (2004), 1913-1935
Zeros of Gegenbauer and Hermite polynomials and connection coefficients
Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and André Ronveaux PDF
Math. Comp. 73 (2004), 1937-1951
A quasi–Monte Carlo scheme for Smoluchowski’s coagulation equation
Christian Lécot and Wolfgang Wagner PDF
Math. Comp. 73 (2004), 1953-1966
Reducing the construction cost of the component-by-component construction of good lattice rules
J. Dick and F. Y. Kuo PDF
Math. Comp. 73 (2004), 1967-1988
Rational double points on supersingular $K3$ surfaces
Ichiro Shimada PDF
Math. Comp. 73 (2004), 1989-2017
Canonical vector heights on K3 surfaces with Picard number three— An argument for nonexistence
Arthur Baragar PDF
Math. Comp. 73 (2004), 2019-2025
Obstacles to the torsion-subgroup attack on the decision Diffie-Hellman Problem
Neal Koblitz and Alfred J. Menezes PDF
Math. Comp. 73 (2004), 2027-2041
Deciding the nilpotency of the Galois group by computing elements in the centre
Pilar Fernandez-Ferreiros and M. Angeles Gomez-Molleda PDF
Math. Comp. 73 (2004), 2043-2060
On quadratic fields with large 3-rank
Karim Belabas PDF
Math. Comp. 73 (2004), 2061-2074
The Steiner triple systems of order 19
Petteri Kaski and Patric R. J. Östergård PDF
Math. Comp. 73 (2004), 2075-2092
Points on $y=x^2$ at rational distance
Garikai Campbell PDF
Math. Comp. 73 (2004), 2093-2108
Addendum to “Factoring polynomials over finite fields with Drinfeld modules”
G. J. van der Heiden PDF
Math. Comp. 73 (2004), 2109-2109

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Finite element methods and B -splines, by Klaus Höllig.
Solving nonlinear equations with Newton s method, by C. T. Kelley.
Reviewer: Lars B. Wahlbin
Reviewer: A. Bultheel
Review information PDF
Math. Comp. 73 (2004), 2111-2114